A radical approach to diverse meroterpenoids

Gomm, A and Nelson, A orcid.org/0000-0003-3886-363X (2020) A radical approach to diverse meroterpenoids. Nature Chemistry, 12 (2). pp. 109-111. ISSN 1755-4330

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020, Springer Nature. This is an author produced version of a paper published in Nature Chemistry. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: February 2020
  • Accepted: 16 December 2019
  • Published (online): 20 January 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Chemistry (Leeds) > Organic Chemistry (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Feb 2020 12:01
Last Modified: 07 Feb 2020 12:01
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1038/s41557-019-0414-7
Related URLs:

Download

Accepted Version


Embargoed until: 20 July 2020

Filename: Nature chemistry New and Views piece.pdf

Request a copy

Share / Export

Statistics